Syncope in a patient being treated for hepatic and intestinal amoebiasis.
Аннотация
A 63-year-old man presented to our hospital with amoebic liver abscess and was treated successfully for the same. During the course of his treatment, he developed syncopal attacks and was found to have Torsades de Pointes on electrocardiogram. The patient was treated with intravenous magnesium and direct current cardioversion. Hypokalaemia, chloroquine and sepsis were suspected to have precipitated the arrhythmia. The patient remained arrhythmia-free following the correction of these factors.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.